# SDR ASAA0540542

- Difficulty date: October 13, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 26695
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878102
- Condition: Corroded
- Location: Fs 947-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION ON CREASE BEAM AT L-2 DOOR, BS 947-987.  REMOVED CORRODED PART AND REPLACED WITH NEW PART PER B737-200 SRM 51-40-2.  (M)
